Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a registered nurse concerning a 24 year old female with gastrooesophageal reflux disease and a history of anaphylactic reaction while on therapy with VICODIN who on 04-MAR-2007 was vaccinated subcutaneously with a 0.5 mL dose of Gardasil (lot 657622/0388U). Concomitant therapy included NUVARING, PRILOSEC, cholestyramine resin, vitamins (unspecified) and probiotics "PB8". The patient left the office after receiving the dose of Gardasil. Within 15 minutes, the patient started to have shortness of breath, difficulty swallowing, and a feeling of her throat tightening. The patient was never unconscious and had no other symptoms. The patient went to the emergency room where she received possibly prednisone, BENADRYL, and TAGAMET IV. The patient was discharged to home after 4 hours. Subsequently, the patient recovered and was not receiving further treatment for the event. Shortness of breath, difficulty swallowing and throat tightness were considered to be immediately life-threatening by the reporter. Additional information has been requested.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166